# SDR WX0A2015070472723

- Difficulty date: July 4, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 55,622 hours, 47,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE LOWER SKIN CRACK AT XOS 246 - 248 REQUIRES PERMANENT REPAIR.  TRANSFERRED TO MEL 05-05-10, DMI 17790.  M352 PLACARD INSTALLED, EXPIRES 07 09 15.
